"Analytical Solution of Two Extended Model Equations for Shallow Water Waves by He’s Variational Iteration Method"
written by Mehdi Safari, Majid Safari,
published by American Journal of Computational Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Solving shallow water equations with crisp and uncertain initial conditions
International Journal of Numerical Methods for Heat & Fluid Flow, 2018
[2] 2-D Shallow Water Wave Equations with Fuzzy Parameters
Recent Advances in Applications of Computational and Fuzzy Mathematics, 2018